Journal of the Mathematical Society of Japan

On infinite unramified Galois extensions of algebraic number fields with many primes decomposing almost completely

Ken YAMAMURA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 38, Number 4 (1986), 599-605.

Dates
First available in Project Euclid: 27 December 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1230394465

Digital Object Identifier
doi:10.2969/jmsj/03840599

Mathematical Reviews number (MathSciNet)
MR0856128

Zentralblatt MATH identifier
0609.12007

Subjects
Primary: 11R37: Class field theory

Citation

YAMAMURA, Ken. On infinite unramified Galois extensions of algebraic number fields with many primes decomposing almost completely. J. Math. Soc. Japan 38 (1986), no. 4, 599--605. doi:10.2969/jmsj/03840599. https://projecteuclid.org/euclid.jmsj/1230394465


Export citation